Alert archive / Puerto Rico / Small Craft Advisories in 2016
Small Craft Advisory 5, NWS JSJ
NWS JSJ issued this small craft advisory at Jan 27, 2016, 3:08 AM CST. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Jan 27, 2016, 3:08 AM CST (09:08 UTC)
- Expired
- Jan 27, 2016, 2:21 PM CST
- In force
- 11 hr
- Issued by
- NWS JSJ
The text
As transmitted.
645 WHCA72 TJSJ 270908 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 508 AM AST WED JAN 27 2016 ...HAZARDOUS MARINE CONDITIONS WILL CONTINUE THROUGH THURSDAY... .ANOTHER PULSE OF NORTH SWELL WILL CONTINUE TO AFFECT THE LOCAL ATLANTIC WATERS KEEPING THE OVERALL SEAS RELATIVELY HIGH AT 5- 8 FEET. IN ADDITION...WINDS WILL INCREASE TO AROUND 20 KT THROUGH THURSDAY RESULTING IN HAZARDOUS MARINE CONDITIONS OVER THE NEXT FEW DAYS. AMZ742-271715- /O.NEW.TJSJ.SC.Y.0005.160127T0908Z-160128T0600Z/ COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM- 508 AM AST WED JAN 27 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 AM AST THURSDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 2 AM AST THURSDAY. * WINDS...10 TO 15 KNOTS. * WAVES/SEAS...4 TO 7 FEET OCCASIONALLY 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ712-725-271715- /O.EXT.TJSJ.SC.Y.0004.000000T0000Z-160128T1200Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO OUT 10 NM- 508 AM AST WED JAN 27 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM AST THURSDAY... * WINDS...AROUND 20 KTS...WITH OCCASIONAL WINDS UP TO 25 KNOTS. * WAVES/SEAS...SEAS 6 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR SEAS OF 7 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ732-271715- /O.EXT.TJSJ.SC.Y.0004.000000T0000Z-160129T0000Z/ CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- 508 AM AST WED JAN 27 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM AST THURSDAY... * WINDS...AROUND 20 KTS...WITH OCCASIONAL WINDS UP TO 25 KNOTS. * WAVES/SEAS...SEAS 6 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR SEAS OF 7 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ741-271715- /O.EXT.TJSJ.SC.Y.0004.000000T0000Z-160129T0600Z/ MONA PASSAGE SOUTHWARD TO 17N- 508 AM AST WED JAN 27 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM AST FRIDAY... * WINDS...AROUND 20 KTS...WITH OCCASIONAL WINDS UP TO 25 KNOTS. * WAVES/SEAS...SEAS 6 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR SEAS OF 7 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-271715- /O.EXT.TJSJ.SC.Y.0004.000000T0000Z-160129T1200Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 508 AM AST WED JAN 27 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM AST FRIDAY... * WINDS...AROUND 20 KTS...WITH OCCASIONAL WINDS UP TO 25 KNOTS. * WAVES/SEAS...SEAS 6 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR SEAS OF 7 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ715-722-735-271715- /O.CON.TJSJ.SC.Y.0004.000000T0000Z-160128T1800Z/ COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- ANEGADA PASSAGE SOUTHWARD TO 17N- COASTAL WATERS OF SOUTHERN PUERTO RICO OUT 10 NM- 508 AM AST WED JAN 27 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM AST THURSDAY... * WINDS...AROUND 20 KTS...WITH OCCASIONAL WINDS UP TO 25 KNOTS. * WAVES/SEAS...SEAS 5 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR SEAS OF 7 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
2 follow-up statements
682 WHCA72 TJSJ 271439 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1039 AM AST WED JAN 27 2016 ...HAZARDOUS MARINE CONDITIONS WILL CONTINUE THROUGH THURSDAY... .ANOTHER PULSE OF NORTH SWELL WILL CONTINUE TO AFFECT THE LOCAL ATLANTIC WATERS KEEPING THE OVERALL SEAS RELATIVELY HIGH AT 5- 8 FEET. IN ADDITION...WINDS WILL INCREASE TO AROUND 20 KT THROUGH THURSDAY RESULTING IN HAZARDOUS MARINE CONDITIONS OVER THE NEXT FEW DAYS. AMZ715-722-735-272245- /O.CON.TJSJ.SC.Y.0004.000000T0000Z-160128T1800Z/ COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- ANEGADA PASSAGE SOUTHWARD TO 17N- COASTAL WATERS OF SOUTHERN PUERTO RICO OUT 10 NM- 1039 AM AST WED JAN 27 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM AST THURSDAY... * WINDS...AROUND 20 KTS...WITH OCCASIONAL WINDS UP TO 25 KNOTS. * WAVES/SEAS...SEAS 5 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR SEAS OF 7 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ712-725-272245- /O.CON.TJSJ.SC.Y.0004.000000T0000Z-160128T1200Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO OUT 10 NM- 1039 AM AST WED JAN 27 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM AST THURSDAY... * WINDS...AROUND 20 KTS...WITH OCCASIONAL WINDS UP TO 25 KNOTS. * WAVES/SEAS...SEAS 6 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR SEAS OF 7 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ732-272245- /O.CON.TJSJ.SC.Y.0004.000000T0000Z-160129T0000Z/ CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- 1039 AM AST WED JAN 27 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM AST THURSDAY... * WINDS...AROUND 20 KTS...WITH OCCASIONAL WINDS UP TO 25 KNOTS. * WAVES/SEAS...SEAS 6 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR SEAS OF 7 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ741-272245- /O.CON.TJSJ.SC.Y.0004.000000T0000Z-160129T0600Z/ MONA PASSAGE SOUTHWARD TO 17N- 1039 AM AST WED JAN 27 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM AST FRIDAY... * WINDS...AROUND 20 KTS...WITH OCCASIONAL WINDS UP TO 25 KNOTS. * WAVES/SEAS...SEAS 6 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR SEAS OF 7 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ742-272245- /O.CON.TJSJ.SC.Y.0005.000000T0000Z-160128T0600Z/ COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM- 1039 AM AST WED JAN 27 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM AST THURSDAY... * WINDS...10 TO 15 KNOTS. * WAVES/SEAS...4 TO 7 FEET OCCASIONALLY 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-272245- /O.CON.TJSJ.SC.Y.0004.000000T0000Z-160129T1200Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 1039 AM AST WED JAN 27 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM AST FRIDAY... * WINDS...AROUND 20 KTS...WITH OCCASIONAL WINDS UP TO 25 KNOTS. * WAVES/SEAS...SEAS 6 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR SEAS OF 7 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
828 WHCA72 TJSJ 272021 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 421 PM AST WED JAN 27 2016 ...HAZARDOUS MARINE CONDITIONS WILL CONTINUE THROUGH THURSDAY... WINDS OF AROUND 20 KNOTS WILL REMAIN THROUGH THURSDAY RESULTING IN HAZARDOUS SEAS OF 6-8 FEET. AMZ742-272130- /O.CAN.TJSJ.SC.Y.0005.000000T0000Z-160128T0600Z/ COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM- 421 PM AST WED JAN 27 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ AMZ710-722-741-280430- /O.EXT.TJSJ.SC.Y.0004.000000T0000Z-160129T0000Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- ANEGADA PASSAGE SOUTHWARD TO 17N-MONA PASSAGE SOUTHWARD TO 17N- 421 PM AST WED JAN 27 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM AST THURSDAY... * WINDS...AROUND 20 KTS...WITH OCCASIONAL WINDS UP TO 25 KNOTS. * WAVES/SEAS...SEAS 5 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR SEAS OF 7 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ712-715-725-735-280430- /O.EXT.TJSJ.SC.Y.0004.000000T0000Z-160128T1000Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO OUT 10 NM-COASTAL WATERS OF SOUTHERN PUERTO RICO OUT 10 NM- 421 PM AST WED JAN 27 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM AST THURSDAY... * WINDS...AROUND 20 KTS...WITH OCCASIONAL WINDS UP TO 25 KNOTS. * WAVES/SEAS...SEAS 5 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR SEAS OF 7 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ732-280430- /O.CON.TJSJ.SC.Y.0004.000000T0000Z-160129T0000Z/ CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- 421 PM AST WED JAN 27 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM AST THURSDAY... * WINDS...AROUND 15 TO 20 KTS...WITH OCCASIONAL WINDS UP TO 25 KNOTS. * WAVES/SEAS...SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR SEAS OF 7 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS JSJ wrote its last area forecast discussion before this small craft advisory went out at Jan 26, 8:37 PM CST, 6 hours 31 minutes earlier.
Area forecast discussion, Jan 26, 8:37 PM CST, 6 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JUAN PR
1037 PM AST TUE JAN 26 2016
.UPDATE...SOME PASSING SHOWERS AFFECTED THE LOCAL AREA TONIGHT.
THESE SHOWERS WERE ASSOCIATED WITH PATCHES OF LOW LEVEL MOISTURE
EMBEDDED IN THE TRADE WIND FLOW. THESE SHOWERS WILL CONTINUE TO
AFFECT THE LOCAL REGION OVERNIGHT. NO CHANGES WERE MADE TO
FORECAST GRIDS.
&&
.AVIATION...VFR CONDS EXPECTED TO PREVAIL AT ALL TAF SITES THROUGH
THE FORECAST PERIOD. VCSH OVERNIGHT POSSIBLE AS -SHRA/SHRA IN TRADE
WINDS MOVES MAINLY ACROSS COASTAL AREAS. LATEST 27/00Z TJSJ UPPER
AIR SOUNDING INDICATED EASTERLY WINDS AT 15 TO 24 KNOTS BLO FL100.
&&
.MARINE...LOCAL BUOYS ARE SHOWING SEAS BETWEEN 6-8 FEET ACROSS
THE LOCAL WATERS. SMALL CRAFT ADVISORY CONTINUES IN EFFECT FOR
MOST COASTAL WATERS. THE HIGH SURF ADVISORY WAS CANCELLED TONIGHT
AS HIGH SURF CRITERIA IS NO LONGER EXPECTED. HOWEVER ROUGH SURF
AND BREAKING WAVE HEIGHT OF 5 TO 9 FEET ARE STILL POSSIBLE ALONG
THE NORTH AND NORTHEAST FACING BEACHES OF PUERTO RICO...CULEBRA...AND
NORTHERN U.S. VIRGIN ISLANDS. THEREFORE...THE HIGH RISK OF RIP
CURRENTS CONTINUES IN EFFECT THROUGH AT LEAST THURSDAY.
&&
.PREV DISCUSSION... /ISSUED /
SYNOPSIS...MID TO UPPER LEVEL RIDGE WILL BUILD OVER THE CARIBBEAN
BASIN DURING THE NEXT FEW DAYS. THIS FEATURE WILL PROMOTE A DRY
AND STABLE AIR MASS AT MID-UPPER LEVEL...LIMITING THE VERTICAL
DEVELOPMENT OF SHOWERS ACROSS THE LOCAL ISLANDS. STRONG SURFACE
HIGH PRESSURE OVER THE WESTERN ATLANTIC WILL TIGHTEN THE PRESSURE
GRADIENT THROUGH WEDNESDAY...RESULTING IN FRESH TO LOCALLY STRONG
TRADE WINDS ACROSS THE NORTHEAST CARIBBEAN ISLANDS. LOW LEVEL
WINDS WILL RELAX FROM THURSDAY THROUGH THE WEEKEND AS SURFACE HIGH
PRESSURE RELOCATES OVER THE EASTERN ATLANTIC.
DISCUSSION...BRISK EASTERLY TRADE WINDS HAVE PUSHED PASSING SHOWERS
ACROSS MOST OF THE ISLANDS SINCE THIS MORNING. AVERAGE RAINFALL TOTALS
WITH THESE SHOWERS HAVE BEEN LESS THAN ONE QUARTER OF AN INCH SO FAR
THIS AFTERNOON. ADDITIONAL SHOWERS WILL ADVECT OVER THE AREA AS
ANOTHER AREA OF LOW LEVEL MOISTURE WILL CROSS THE LOCAL AREA OVER
THE NEXT 12 HOURS.
A TRANQUIL PATTERN IS FORECAST THE REST OF THE WEEK. VERY DRY AND
SUBSIDENCE AIR MASS WILL PREVAIL AT MID LEVELS...LIMITING THE
VERTICAL DEVELOPMENT OF THE SHOWERS. THE PRECIPITABLE WATER VALUES
WILL PLUNGE TO ONE INCH THURSDAY AND FRIDAY...BASICALLY 2 STANDARD
DEVIATION BELOW NORMAL FOR THIS TIME OF THE YEAR. WINDS WILL
DIMINISH LATE IN THE WEEK AND WILL BE DRIVEN PRIMARILY BY DAYTIME
SEA BREEZES AND OVERNIGHT LAND BREEZES. OVERALL...FAIR WEATHER
CONDITIONS CAN BE EXPECTED THROUGH THE END OF THE WEEK.
AVIATION...VFR CONDS EXPECTED TO PREVAIL AT ALL TAF SITES WITH SHRA
POSSIBLE AT JSJ/JBQ/JMZ AND IST EARLY IN THE FORECAST PERIOD. VCSH
WILL REMAIN POSSIBLE IN AND AROUND IST AND JSJ OVERNIGHT. EASTERLY
WINDS 10 TO 15 KNOTS WITH HIGHER GUSTS.
MARINE...ANOTHER PULSE OF NORTH SWELL HAS INVADED THE LOCAL
ATLANTIC WATERS THIS AFTERNOON KEEPING THE OVERALL SEAS RELATIVELY
HIGH AT 6-8 FEET. THIS SWELL WILL GRADUALLY SUBSIDE THROUGH THIS
EVENING. AS A RESULT...THE HIGH SURF ADVISORY WILL ALLOW TO EXPIRE
AT 8 PM IF THE CURRENT TREND CONTINUES. HOWEVER...THE HIGH RISK OF
RIP CURRENT IS FORECAST TO CONTINUE THROUGH AT LEAST THURSDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
SJU 75 87 74 87 / 20 20 20 20
STT 74 85 73 83 / 30 20 20 20
&&
.SJU WATCHES/WARNINGS/ADVISORIES...
PR...HIGH RIP CURRENT RISK THROUGH THURSDAY AFTERNOON FOR CENTRAL
INTERIOR-CULEBRA-MAYAGUEZ AND VICINITY-NORTH CENTRAL-
NORTHEAST-NORTHWEST-PONCE AND VICINITY-SAN JUAN AND
VICINITY-SOUTHEAST-SOUTHWEST-VIEQUES-WESTERN INTERIOR.
VI...HIGH RIP CURRENT RISK THROUGH THURSDAY AFTERNOON FOR ST CROIX-
ST. THOMAS/ST. JOHN/ADJACENT ISLANDS.
AM...HIGH RIP CURRENT RISK THROUGH THURSDAY AFTERNOON FOR COASTAL
WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-COASTAL
WATERS OF SOUTHERN PUERTO RICO OUT 10 NM-COASTAL WATERS OF
SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO OUT 10 NM-
COASTAL WATERS OF SOUTHWESTERN PUERTO RICO OUT 10 NM.
SMALL CRAFT ADVISORY UNTIL 2 PM AST THURSDAY FOR ANEGADA PASSAGE
SOUTHWARD TO 17N-ATLC WATERS OF PUERTO RICO AND USVI FROM
10NM TO 19.5N-CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO
17N-COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-
COASTAL WATERS OF SOUTHERN PUERTO RICO OUT 10 NM-COASTAL
WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO OUT
10 NM-MONA PASSAGE SOUTHWARD TO 17N.
&&
13/71The office that day
Everything else NWS JSJ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 27, 3:33 AM CST | High Surf Advisory | JSJ | 16 hr |
Nearby
Small Craft Advisories in Puerto Rico, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.